“My child does not just have ‘bad luck’, he has been seriously damaged by vaccines and medication. That is my firm belief and the fact that doctors have no explanation lets me know for damn sure, that I am correct.
We have been through so much, I barely know where to begin. When my son was younger he presented with Autism, the doctors kept telling us it was just 'coincidence' that it correlated to his vaccinations. I was definitely not convinced. He had no further jabs until he was nine years old, we were going to travel overseas... We were foolish to think that lightning couldn't strike twice.
Soon after having those vaccinations he started having seizures and was often suffering profuse bleeding noses, both things I now believe are signs of poisoning. We were told that epilepsy is 'fairly common' in boys during puberty if they had neurological disabilities. The bleeding noses lasted for about six weeks and then stopped. He was then put onto anti-seizure meds which he had a severe reaction to, developing Stevens-Johnson Syndrome. Thankfully we realised very early on that something wasn't right and sought medical care. He was then prescribed different anti-seizure medication which controlled his seizures well and he remained on this for four years. He started that medication in 2016, fast forward to 2018 and he began walking with an unusual gait.
We questioned this and was told it was fine, probably just behavioural due to his disabilities. His legs then began to 'bow'. Medical professionals were baffled as to why. Having difficulty getting bloods done (he required sedation due to sensory issues and having no understanding) meant all of the diagnostics were delayed months. By the time the bloods came back his legs were terrible, he had great difficulty walking and was in pain. He was referred to an orthopaedic surgeon.
The surgeon said he had no idea why this happened and explained that his leg bones were deforming and 'bowing', and if not corrected they would continue to deteriorate. It was causing major knee and hip pain along with him struggling to walk. The surgery was booked in three weeks' time. They inserted several plates into each knee and the bones would correct themselves, which usually takes anywhere from 18 months to three years, then they remove the plates. By some miracle, his legs were fully corrected six months later and he had the surgery to remove the plates.
Now, his bloods were excellent aside from a mild vitamin D deficiency. He had already been on supplements for several months at that point. Worth noting he had no bloodwork done for 10 years as the paediatrician never even suggested it be necessary. I now believe he was likely deficient in both calcium and vitamin D for a long period of time and as he grew it impacted his bone structure. I digress... the big kicker here is that the anti-seizure medication he was on effects how the body absorbs and metabolizes vitamin D. We were only told this recently at a paediatric review. We took him off the meds and he has suffered no seizures at all.
I truly believe all my son suffered has been as a result of vaccination. he was poisoned time and time again and we were constantly reassured it wasn't linked. No medical professional will admit this is the case of course, but when you know better, you do better.
There will be no further vaccinations for any of us. Hindsight is a wonderful thing, but doesn't help you when you’re in the thick of it trying to work out what is happening and doing you best to help and care for your child. Hopefully our story will encourage others to ask questions and research the hell out of anything your doctor prescribes you or your family. Do not rely on doctors to know all of the details - they don't. And they don't care enough to try and connect the dots. It is up to us as parents to gain the knowledge and protect our children.” 💛
Our articles and rebuttal pieces are written by our writers on our volunteer team